Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Weak penis due to masturbation. Does this lead to impotency?

i am 22 years old .... i have the habbit of masturbation often from the age of 16... i can t control this habbit... now my penis is very weak... it is just 2 inches in normal stage... for the past one weak i have hand shevering due to this.. even my seeds are also very small.. last time i have pain for one day in my seeds.. i m really scare about this ...is this lead to impotent? pls tell what should i do?...what nutrician food i should take?... my height 171cm and weight 76kg...
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear karthir ajan, good you have mentioned your basic ... age 22 wt. 76 . height 171. you appear to be strong and handsome gay... how you and any of your organ can be weak.. Masturbation is a natural way of releasing your sexual urge in case of nonavailability of female partner. dont get any guilt feeling about this. your guilt feeling and stress is giving you shivering. penis gets shrink-ed when you are not in sexy mood and further more when you are stressed. again 2 inches without erection is normal. I can advice you get examined by any qualified sexologist for your assurance he will examine you and will do certain test the reports are going to come favorable , then it will ease your mind 2nd few weeks abstain from masturbation take healthy food eggs fish , dry fruits , and dont worry in this dont think of any weakness
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor